Please use this identifier to cite or link to this item:
http://hdl.handle.net/2248/1503| Title: | Limits on magnetic fields that produce sunspots |
| Authors: | D'Silva, S |
| Keywords: | Sunspots |
| Issue Date: | 1993 |
| Publisher: | Astronomical Society of India |
| Citation: | BASI, Vol. 21, pp. 371-372 |
| URI: | http://hdl.handle.net/2248/1503 |
| Appears in Collections: | BASI Publications |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| Paper_9.pdf | 129.05 kB | Adobe PDF | ![]() View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
